# SDR ASAA2022122942031

- Difficulty date: December 29, 2022
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 04558
- Aircraft time: 37,968 hours, 12,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311219820106
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R1 DOOR SCUFF PLATE SUPPORT STRUCTURE FR 17-19, Y+72, STR 23RH GROUNDED - YES. REMOVED CORROSION AT R1 DOOR SCUFF PLATE STRUCTURE FR 47-19, Y+72 STR 23R. ORIGINAL THICKNESS .120. FOUND TO BE OUT OF LIMITS. NO ALLOWABLE LIMITS. REPLACE PART. REMOVED AND INSTALLED NEW R1 DOOR SCUFF PLATE FITTING IAW A320 SRM 51-7-11-911-001 STEP 2A, SRM 51-42-11 AND AIRBUS DWG D53114293.
